# SDR SWAA2021121343639

- Difficulty date: November 14, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 45,674 hours, 26,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR STRUCTURE R/H TRANSITION ANGLE STA. 500A-500D HAS NUMEROUS AREAS OF SURFACE CORROSION AROUND FASTENER HOLES. (MARKED) ; / [01] FABRICATED R/H TRANSITION ANGLE FROM STA 500A-500D I.A.W SRM 51-40-05. INSTALLATION OF NEW PART TO BE ACCOMPLISHED ON MT 5330-E-16461.; [02] C/W INSPECTION FABRICATED R/H TRANSITION ANGLE FROM STA 500A-500D I.A.W SRM 51-40-05. INSTALLATION OF NEW PART TO BE ACCOMPLISHED ON MT 5330-E-16461.
